# SDR 95ZZZM714

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527PC
- Make and model: Boeing 727172C
- Aircraft serial: 19665
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 65404676
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF IND, THE NOSE GEAR WOULD NOT RETRACT.  AN AIR TURN BACK WAS MADE.  AIRCRAFT WAS LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR LOCK ACTUATOR PER BOEING MM 32-33-11.  OPERATIONAL CHECKS GOOD.  (M)
